# SDR DALA2022102606948

- Difficulty date: October 21, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION ON FLOOR SUPPORT STA Y=180 BTW X=-9 - X=-43 (CAPX)(W1). SUMMARY OF NRC 00481: CORROSION LEVEL 2. SUPPORT STA Y=180 BTW X =-9 - X=-43 WAS REPLACED PER B717-200 SRM 51-41-02-0G AND B717- 200 SRM 51-41-05-0G. (LP #2461817)
